# SDR CA991209045

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28R-200
- Engine: Lyc IO360C1C
- Propeller: Hartzl HCC2YK1
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Trunnion
- Part number: 67054003
- Condition: Cracked
- Location: Nlg
- Part time: 3,377 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOSE LANDING GEAR TRUNNION CRACKED.  SUSPECT GROUND HANDLING DAMAGE.  TRUNNION REPLACED WITH NEW  PART.
